Alert archive / North Carolina / Gale Warnings in 2016
Gale Warning 9, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Feb 12, 2016, 3:51 PM EST. It took effect at Feb 13, 2016, 5:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2016, 3:51 PM EST (20:51 UTC)
- In effect from
- Feb 13, 2016, 5:00 AM EST
- Expired
- Feb 13, 2016, 12:46 PM EST
- In force
- 8 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
147 WHUS72 KMHX 122051 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 351 PM EST FRI FEB 12 2016 ...GUSTY WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH MUCH OF THE WEEKEND|... .GUSTY NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS AN ARCTIC COLD FRONT CROSSES. THE STRONG NORTHWEST TO NORTH WINDS WILL THEN CONTINUE MOST WATERS INTO SUNDAY AS COLD HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. AMZ152-154-130900- /O.UPG.KMHX.SC.Y.0021.160213T0500Z-160215T0100Z/ /O.NEW.KMHX.GL.W.0009.160213T1000Z-160213T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 351 PM EST FRI FEB 12 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ156-130900- /O.UPG.KMHX.SC.Y.0021.160213T0800Z-160214T1600Z/ /O.NEW.KMHX.GL.W.0009.160213T1000Z-160213T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 351 PM EST FRI FEB 12 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-130900- /O.UPG.KMHX.SC.Y.0021.160213T0800Z-160214T2200Z/ /O.NEW.KMHX.GL.W.0009.160213T1000Z-160213T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 351 PM EST FRI FEB 12 2016 ...GALE WARNING IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 1 PM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-131-130900- /O.CON.KMHX.SC.Y.0021.160213T0800Z-160214T0000Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 351 PM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-130900- /O.CON.KMHX.SC.Y.0021.160213T0800Z-160214T1500Z/ PAMLICO SOUND- 351 PM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 10 AM EST SUNDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 30 KT. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-130900- /O.CON.KMHX.SC.Y.0021.160213T0800Z-160214T1600Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 351 PM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 11 AM EST SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
316 WHUS72 KMHX 130843 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 343 AM EST SAT FEB 13 2016 ...GUSTY NORTH TO NORTHWEST WINDS TODAY INTO SUNDAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY INTO SUNDAY AS ARCTIC HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. THESE WINDS WILL BUILD SEAS TO 5 TO 8 FEET OVER THE OUTER WATERS. AMZ150-152-154-156-131800- /O.CON.KMHX.GL.W.0009.160213T1000Z-160213T1800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 343 AM EST SAT FEB 13 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS 35 TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ130-131-132045- /O.EXT.KMHX.SC.Y.0021.000000T0000Z-160214T1100Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 343 AM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT...GUSTS TO 30 KT THIS MORNING. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-132045- /O.CON.KMHX.SC.Y.0021.000000T0000Z-160214T1500Z/ PAMLICO SOUND- 343 AM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...NORTHWEST 20 TO 30 KT. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-132045- /O.CON.KMHX.SC.Y.0021.000000T0000Z-160214T1600Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 343 AM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
647 WHUS72 KMHX 131746 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1246 PM EST SAT FEB 13 2016 ...GUSTY NORTH TO NORTHWEST WINDS TODAY INTO SUNDAY... .GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY INTO SUNDAY AS ARCTIC HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. THESE WINDS WILL BUILD SEAS TO 5 TO 8 FEET OVER THE OUTER WATERS. AMZ150-152-154-140600- /O.CAN.KMHX.GL.W.0009.000000T0000Z-160213T1800Z/ /O.EXB.KMHX.SC.Y.0021.000000T0000Z-160214T2300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1246 PM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-140600- /O.CAN.KMHX.GL.W.0009.000000T0000Z-160213T1800Z/ /O.EXA.KMHX.SC.Y.0021.000000T0000Z-160214T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 1246 PM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-131-140600- /O.CON.KMHX.SC.Y.0021.000000T0000Z-160214T1100Z/ ALBEMARLE SOUND-ALLIGATOR RIVER- 1246 PM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-140600- /O.CON.KMHX.SC.Y.0021.000000T0000Z-160214T1500Z/ PAMLICO SOUND- 1246 PM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-140600- /O.CON.KMHX.SC.Y.0021.000000T0000Z-160214T1600Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1246 PM EST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Feb 12, 3:30 PM EST, 21 minutes earlier.
Area forecast discussion, Feb 12, 3:30 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
330 PM EST FRI FEB 12 2016
.SYNOPSIS...
WEAK LOW PRESSURE SOUTH OF THE AREA WILL MOVE NORTHEAST OFFSHORE
OF THE COAST THROUGH THIS EVENING. AN ARCTIC COLD FRONT WILL SWEEP
THROUGH LATE TONIGHT WITH COLD HIGH PRESSURE BUILDING IN FROM THE
NORTHWEST THROUGH THE WEEKEND. THE HIGH WILL MOVE OFFSHORE SUNDAY
NIGHT AND MONDAY. STRENGTHENING LOW PRESSURE WILL APPROACH FROM
THE SOUTHWEST MONDAY NIGHT AND MOVE THROUGH THE PIEDMONT OF NC ON
TUESDAY. BROAD HIGH PRESSURE WILL BUILD IN MID TO LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1 PM FRIDAY...LOW PRES CENTERED SOUTH OF CAPE LOOKOUT EARLY
THIS AFTERNOON WITH MOISTURE CONTINUE TO LIFT ACROSS EASTERN NC.
A WINTRY PRECIP CONTINUES ACROSS MOST OF THE AREA WITH MAINLY
SNOW NORTH OF HIGHWAY 264...MAINLY RAIN ALONG THE CRYSTAL COAST
AND A MIX OF PTYPES IN BETWEEN. KMHX CC SHOWING THE MELTING LAYER
WELL AND BASED ON THIS...SFC TEMPS AND MPING REPORTS HAVE DROPPED
CARTERET...PAMLICO AND OUTER BANKS HYDE COUNTIES FROM THE WINTER
WX ADVISORY. HAVE NOT RECEIVED REPORTS OF MUCH ACCUMULATION AS OF
YET...BUT INTENSITIES HAVE BEEN INCREASING WITH VISIBILITIES
LOWERING AND EXPECT SOME ACCUMULATION THROUGH THE AFTERNOON...
GREATEST NORTH OF HIGHWAY 264 WHERE 1-3 INCHES ARE STILL EXPECTED
AND GENERALLY LESS THAN AN INCH OF SNOW/SLEET ELSEWHERE.
LIKEWISE... HAVE NOT RECEIVED ANY REPORTS OF IMPACTS ACROSS AREA
ROADWAYS BUT CONDITIONS ARE EXPECTED TO WORSEN THIS
AFTERNOON...ESPECIALLY NORTHERN AREAS. PRECIP IS EXPECTED TO BEGIN
TO TAPER OFF ACROSS WESTERN SECTION LATE THIS AFTERNOON. TEMPS
GENERALLY IN THE LOW TO MID 30S AND DRIVEN PRIMARILY BY
EVAPORATIVE COOLING THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
AS OF 240 AM FRI...PRECIP WILL RAPIDLY END CST WITH CONT MOSTLY
SNOW/SLEET N AND RAIN/SNOW S. ADDITIONAL ACCUM AFTER 0Z WILL BE
MINOR IF ANY. ARCTIC FRONT WILL THEN SWEEP THRU LATE WITH
INCREASING NW WINDS ESPCLY CST. TEMPS WILL DROP INTO THE MID 20S
INLAND WITH AROUND 30/LOWER 30S BEACHES.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
AS OF 330 PM FRI...BELOW NORMAL TEMPERATURES WILL CONTINUE
THROUGH MONDAY. A STRONG LOW PRESSURE SYSTEM WILL IMPACT THE
REGION MONDAY INTO TUESDAY...BRINGING WIDESPREAD PRECIP AND A
CHANCE FOR THUNDERSTORMS TO THE AREA.
SAT NIGHT THROUGH SUNDAY...ARCTIC HIGH PRESSURE WILL BUILD IN
FROM THE NORTHWEST. 850MB TEMPS WILL PLUMMET TO -15 TO -20C BY
SUNDAY WITH LOW LEVEL THICKNESS DROPPING INTO THE 1225-1240M
RANGE...RESULTING IN VERY COLD TEMPERATURES THIS WEEKEND. SOME
RECORD LOW TEMPS POSSIBLE SAT NIGHT...THEN LOW MAX VALUES POSSIBLE
SUN. SEE CLIMATE SECTION BELOW FOR RECORD LOWS. COLDEST NIGHT OF
THE PERIOD SAT NIGHT WITH LOWS IN THE MID TEENS TO AROUND
20...WITH WIND CHILLS IN THE SINGLE DIGITS LATE SAT NIGHT THROUGH
EARLY SUN MORNING. LOW LEVEL THICKNESS VALUES SUPPORT HIGHS 27-32
DEGREES SUNDAY.
MONDAY INTO TUESDAY...ARCTIC HIGH PRESSURE WILL SHIFT OFF THE
COAST AS THE NEXT SYSTEM APPROACHES THE AREA. STRONG SHORTWAVE
WILL DIG THROUGH THE CENTRAL PLAINS ON MONDAY...WHILE SFC
CYCLOGENESIS OCCURS ACROSS THE DEEP SOUTH. THE SFC HIGH WILL RIDGE
INTO THE COASTAL PLAIN COUNTIES AS IN-SITU WEDGING OCCURS MON
MORNING. CMC/GFS/NAM INDICATE SOME WAA LIGHT SNOW BREAKING OUT MON
MORNING ACROSS THE NW TIER OF THE FA BEFORE SIGNIFICANT WARM NOSE
LIFTS NORTH DUE TO STRENGTHENING SW LLJ. ECM CONTINUES MAINLY
DRY...AND SO THEREFORE HAVE NOT RAISED POPS BEYOND CHANCE MON
MORNING. SOME IMPACTS COULD OCCUR DURING THE MORNING COMMUTE FOR
THOSE AREAS BEFORE WARMING OCCURS LATER IN THE MORNING AND THE
WEDGE BREAKS DOWN. SHORTWAVE WILL CONTINUE TO DEEPEN AND BECOME
NEGATIVELY TILTED MON NIGHT INTO TUE. E NC IS IN FAVORED RRQ OF
JET AND WITH DEEPENING SFC CYCLONE TRACKING ACROSS THE NC
PIEDMONT...THE ENTIRE AREA WELL INTO THE WARM SECTOR LATE MONDAY
INTO EARLY TUESDAY. DYNAMICS BECOME EXTREMELY STRONG WITH PLENTY
OF DEEP/LOW LEVEL SHEAR DEVELOPING BY MON NIGHT/EARLY TUE...AND
BACKED SFC WINDS TO SSE COULD PRESENT AN ISO TORNADO THREAT.
MESOSCALE/THERMODYNAMIC DETAILS YET TO BE DETERMINED...THOUGH
SYNOPTIC SETUP DOES FAVOR A STRONG/SEVERE TSTORM SETUP ACROSS E
NC. WITH THE STRONG WINDS DEVELOPING MON NIGHT INTO TUE...HIGH
SURF CONDITIONS AND MINOR COASTAL FLOODING THREAT MAY DEVELOP
ALONG SOUTH/SOUTHEAST FACING BEACHES. HEAVY RAIN/FLOODING THREAT
MAY ALSO BE OF CONCERN AS GOM WIDE OPEN WITH PWATS INC TO 1.5 IN
OR HIGHER. THE GOOD NEWS IS THAT THE SYSTEM WILL BE FAST MOVING
WITH HEAVY RAIN ENDING AS EARLY AS MID DAY TUESDAY.
WEDNESDAY THROUGH FRIDAY...QUITE WEATHER EXPECTED MID TO LATE
WEEK AS MODEL SUITE IN GOOD AGREEMENT ON BROAD HIGH PRES BUILDING
IN BEHIND DEPARTING LOW/COLD FRONT. THE AIR MASS WILL NOT BE
EXCEPTIONALLY COLD BEHIND THE SYSTEM WITH HEIGHTS NEAR CLIMO MEAN
FOR MID FEB. HIGHS ON WED AND THUR IN THE 50S...WITH SOME 40S
NORTHEAST ZONES. LOWS WILL GENERALLY BE IN THE 30S. FRIDAY MAY SEE
A WARMING TREND TO ABOVE CLIMO AS HEIGHTS/THICKNESSES BUILD WITH
ZONAL FLOW ENSUING AND MAX T'S POSSIBLY AS HIGH AS THE 60S.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH 18Z SATURDAY/...
AS OF 1230 PM FRIDAY...DETERIORATING CONDITIONS THROUGH THE
AFTERNOON HOURS AS A LOW PRESSURE SYSTEM CONTINUES TO DEVELOP OFF
THE COAST AND MOVE JUST SOUTH OF THE AREA THROUGH THE REST OF THE
DAY...THEN EXITING TO THE NE TONIGHT. WITH COLD AIR MASS IN
PLACE...HAVE OBSERVED A WINTRY MIX AT EWN/OAJ WITH ISO/PGV MORE
RECENTLY OBSERVING SNOW THE LAST HOUR OR TWO. EXPECT EWN/OAJ TO
BE MAINLY RAIN (PERIOD OF FREEZING RAIN) WITH THE TEMP HOVERING
AROUND FREEZING. FURTHER INLAND TAF SITES WILL BE WITHIN THE
SNOW/SLEET MIX. VSBYS AND CIGS EXPECTED TO BE AROUND THE MVFR/IFR
CRITERIA DURING THE AFTERNOON...PERHAPS DROPPING BRIEFLY TO
LIFR...PERSISTING INTO EARLY EVENING. LINGERING LOW LVL MSTR AND
LACK OF STRONG CAA AS LOW MOVES TO NE EXPECTED TO RESULT IN SUB-
VFR VSBYS AND CIGS THROUGH EVENING WITH IMPROVING CONDITIONS
OVERNIGHT. WINDS MAINLY LESS THAN 10 KT DURING PERIOD...NE TODAY
BECOMING W-NW TONIGHT. GUSTY NW FLOW WILL DEVELOP SATURDAY.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 330 PM FRI...PRED VFR CONDITIONS EXPECTED THROUGH SUN
NIGHT. SUB-VFR CONDITIONS POSSIBLE AS EARLY AS MONDAY AND
ESPECIALLY MONDAY NIGHT INTO TUESDAY AS A STRONG COLD FRONT AND
LOW PRESSURE BRING WIDESPREAD RAIN SHOWERS WITH POSSIBLE THUNDER.
PRECIPITATION COULD BEGIN AS LIGHT SNOW OR LIGHT WINTRY MIX MONDAY
MORNING AT KISO AND KPGV BEFORE CHANGING OVER TO RAIN AFTER AROUND
NOON. HEAVY RAIN WILL BE POSSIBLE MONDAY NIGHT AND TUESDAY...ALONG
WITH GUSTY SOUTH WINDS. CONDITIONS RETURN TO VFR AND SKC LATE TUE
INTO MID WEEK.
&&
.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 1 PM FRIDAY...LOW PRES TO THE S THIS AFTERNOON WILL MOVE NE
INTO THE EVENING. NE WINDS GENERALLY AROUND 10 TO 20
KTS...STRONGEST SRN TIER AND PAMLICO SOUND. THESE WINDS WILL LEAD
TO 2 TO 4 FOOT SEAS. THE LOW WILL DEPART TONIGHT WITH ARCTIC FRONT
CROSSING LATE. GUSTY NW WINDS WILL DEVELOP IN WAKE OF FRONT AND
HAVE SCA DEVELOPING FOR ALL BUT WRN RIVERS OVERNIGHT. SEAS WILL
LIKELY REACH 5 TO 7 FEET OUTER WTRS BY EARLY SAT.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 330 PM FRI...GUSTY NW WINDS CONTINUE SAT NIGHT INTO SUN
BEHIND THE COLD FRONT. NW WINDS 15-25 KT EXPECTED WITH SEAS
REMAINING ABOVE 6 FEET. RETAINED FREEZING SPRAY MENTIONED AS GUSTY
NW WINDS AND TEMPS WELL BELOW FREEZING EXPECTED THROUGH SUN
MORNING. EXPECT WINDS AND SEAS TO DROP BELOW SCA CONDITIONS SUN
EVENING AS HIGH PRESSURE CRESTS OVER THE WATERS. HOWEVER REPRIEVE
WILL BE SHORT LIVED...AS EXPECT GUSTY WINDS AND BUILDING SEAS ON
MONDAY. AN AREA OF STRENGTHENING LOW PRESSURE WILL APPROACH FROM
THE SW MONDAY...THEN LIKELY TRACK INLAND OVER EASTERN NC TUESDAY.
WINDS LOOK TO REACH GALE AT LEAST IN GUSTS...ESPECIALLY OVER THE
WATERS AS SOUTH WINDS INCREASE TO 25-35 KT...PEAKING EARLY
TUESDAY. SEAS BUILD TO 15 FEET OR HIGHER BY TUESDAY MORNING. WINDS
TURN WSW BEHIND THE LOW AND DIMINISH TO 15-25 KT TUE AFTERNOON
THROUGH EVENING...AND HIGH SEAS ABOVE 6 FEET CONTINUE THROUGH
WEDNESDAY.
&&
.CLIMATE...
RECORD MIN TEMPS FOR 2/14
LOCATION TEMP/YEAR
NEW BERN 16/1955 (KEWN ASOS)
CAPE HATTERAS 15/2015 (KHSE ASOS)
GREENVILLE -2/1899 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 11/1968 (COOP - NOT KMRH ASOS)
KINSTON 6/1973 (COOP - NOT KISO AWOS)
JACKSONVILLE 15/1968 (KNCA AWOS)
RECORD LOW MAX TEMPS FOR 2/14
LOCATION TEMP/YEAR
NEW BERN 39/1979 (KEWN ASOS)
CAPE HATTERAS 35/1958 (KHSE ASOS)
GREENVILLE 28/1899 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 37/2015 (COOP - NOT KMRH ASOS)
KINSTON 34/1986 (COOP - NOT KISO AWOS)
JACKSONVILLE 40/1958 (KNCA AWOS)
RECORD LOW TEMPS FOR 2/15
LOCATION TEMP/YEAR
NEW BERN 20/2015 (KEWN ASOS)
CAPE HATTERAS 21/2015 (KHSE ASOS)
GREENVILLE 2/1899 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 21/1969 (COOP - NOT KMRH ASOS)
KINSTON 13/1943 (COOP - NOT KISO AWOS)
JACKSONVILLE 20/2015 (KNCA AWOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NCZ044-
079-090>093-098.
WINTER STORM WARNING UNTIL MIDNIGHT EST TONIGHT FOR NCZ029-
045>047-080-081-103.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 10 AM EST SUNDAY
FOR AMZ135.
SMALL CRAFT ADVISORY FROM 3 AM TO 7 PM EST SATURDAY FOR AMZ130-
131.
SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 5 PM EST SUNDAY FOR
AMZ150.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EST SUNDAY
FOR AMZ152-154.
SMALL CRAFT ADVISORY FROM 3 AM SATURDAY TO 11 AM EST SUNDAY
FOR AMZ156-158.
&&
SYNOPSIS...RF
NEAR TERM...SK/RF
SHORT TERM...RF
LONG TERM...TL
AVIATION...TL/LEP
MARINE...RF/TL
CLIMATE...MHXHazardous weather outlook, Feb 12, 1:06 PM EST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 106 PM EST FRI FEB 12 2016 NCZ029-045>047-080-081-103-131815- MARTIN-WASHINGTON-TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE- OUTER BANKS DARE- 106 PM EST FRI FEB 12 2016 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY COLD TEMPERATURES ARE EXPECTED OVER THE WEEKEND. WIND CHILL VALUES IN THE SINGLE DIGITS ARE EXPECTED LATE SATURDAY NIGHT AND EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ044-079-090>093-098-131815- PITT-GREENE-DUPLIN-LENOIR-JONES-CRAVEN-ONSLOW- 106 PM EST FRI FEB 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY COLD TEMPERATURES ARE EXPECTED OVER THE WEEKEND. WIND CHILL VALUES IN THE SINGLE DIGITS ARE EXPECTED LATE SATURDAY NIGHT AND EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ094-095-104-131815- PAMLICO-CARTERET-OUTER BANKS HYDE- 106 PM EST FRI FEB 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WET ROADWAYS WITH TEMPERATURES FALLING BELOW FREEZING WILL BRING THE THREAT OF BLACK ICE TONIGHT...ESPECIALLY ON BRIDGES AND OVERPASSES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY COLD TEMPERATURES ARE EXPECTED OVER THE WEEKEND. WIND CHILL VALUES IN THE SINGLE DIGITS ARE EXPECTED LATE SATURDAY NIGHT AND EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 12, 11:34 AM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1134 AM EST FRI FEB 12 2016 NCZ090>095-098-104-121800- DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS HYDE- INCLUDING THE CITIES OF...WALLACE...WARSAW...KENANSVILLE... BEULAVILLE...FAISON...KINSTON...LA GRANGE...PINK HILL... MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK... VANCEBORO...COVE CITY...ORIENTAL...BAYBORO...ARAPAHOE... VANDEMERE...MOREHEAD CITY...BEAUFORT...NEWPORT...ATLANTIC BEACH... EMERALD ISLE...JACKSONVILLE...RICHLANDS...SWANSBORO... NORTH TOPSAIL BEACH...OCRACOKE 1134 AM EST FRI FEB 12 2016 ...SLEET AND SNOW CHANGING TO RAIN AND FREEZING RAIN SOUTH OF HIGHWAY 70... AT 1130 AM...MIXED PRECIPITATION ALONG AND SOUTH OF HIGHWAY 70 WAS TRANSITIONING TO RAIN WITH POCKETS OF FREEZING RAIN. TEMPERATURES ARE STILL NEAR FREEZING IN SOME LOCATIONS...AND SLICK SPOTS ARE STILL A POSSIBILITY...ESPECIALLY ON BRIDGES AND OVERPASSES AS WELL AS UNTREATED SECONDARY ROADS. AREAS FURTHER SOUTH ALONG THE CRYSTAL COAST AND SOUTHERN PORTIONS OF ONSLOW COUNTY WILL REMAIN RAIN FOR THE REST OF THE DAY.
Special weather statement, Feb 12, 11:41 AM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1141 AM EST FRI FEB 12 2016 NCZ029-044>047-079>081-103-121830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-OUTER BANKS DARE- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...MANNS HARBOR...STUMPY POINT...EAST LAKE...SNOW HILL... HOOKERTON...WALSTONBURG...WASHINGTON...CHOCOWINITY...BELHAVEN... BATH...AURORA...ENGELHARD...FAIRFIELD...PONZER...SCRANTON... SWANQUARTER...KITTY HAWK...NAGS HEAD...MANTEO...RODANTHE... BUXTON...HATTERAS VILLAGE 1141 AM EST FRI FEB 12 2016 ...SNOW AND SLEET DEVELOPING NORTH OF HIGHWAY 70... AT 1130 AM...RADAR AND CURRENT OBSERVATIONS INDICATED SNOW AND SLEET DEVELOPING ALONG AND NORTH OF A KINSTON TO VANCEBORO TO AURORA LINE. ROAD CONDIITONS WILL DETERIORATE THIS AFTERNOON AS THE WINTRY MIX INCREASES IN COVERAGE AND INTENSITY. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION. ALLOW AMPLE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES...TO AVOID THE RISK OF A COLLISION IF SLIPPERY CONDITIONS ARE ENCOUNTERED. ALLOW EXTRA TIME TO REACH YOUR DESTINATION SAFELY IF YOU MUST TRAVEL.
Local storm report, Feb 12, 12:46 PM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1246 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLURRIES JACKSONVILLE 34.76N 77.40W
02/12/2016 ONSLOW NC SOCIAL MEDIA
MIXED WITH SLEET
0900 AM FLURRIES CAMP LEJEUNE 34.70N 77.37W
02/12/2016 ONSLOW NC SOCIAL MEDIA
0900 AM FLURRIES BEAUFORT 34.72N 76.65W
02/12/2016 CARTERET NC SOCIAL MEDIA
0900 AM SLEET MOREHEAD CITY 34.72N 76.73W
02/12/2016 E0.0 INCH CARTERET NC SOCIAL MEDIA
0915 AM SLEET SWANSBORO 34.69N 77.13W
02/12/2016 E0.0 INCH ONSLOW NC SOCIAL MEDIA
0915 AM SLEET MAYSVILLE 34.90N 77.23W
02/12/2016 E0.0 INCH JONES NC SOCIAL MEDIA
0930 AM FLURRIES HAVELOCK 34.89N 76.93W
02/12/2016 CRAVEN NC SOCIAL MEDIA
0945 AM SLEET OTWAY 34.77N 76.56W
02/12/2016 E0.0 INCH CARTERET NC SOCIAL MEDIA
MIXED WITH SNOW
0945 AM SLEET PINEY GREEN 34.75N 77.32W
02/12/2016 E0.0 INCH ONSLOW NC SOCIAL MEDIA
MIXED WITH FREEZING RAIN
1130 AM SNOW GREENVILLE 35.60N 77.37W
02/12/2016 E0.0 INCH PITT NC SPOTTER
1130 AM SNOW AVON 35.34N 75.50W
02/12/2016 E0.0 INCH DARE NC OB SITES
1130 AM SNOW FRISCO 35.23N 75.61W
02/12/2016 E0.0 INCH DARE NC ASOS
1130 AM SNOW KINSTON 35.28N 77.59W
02/12/2016 E0.0 INCH LENOIR NC ASOS
1130 AM SLEET FORT BARNWELL 35.27N 77.33W
02/12/2016 E0.0 INCH CRAVEN NC SOCIAL MEDIA
1130 AM SNOW SNOW HILL 35.45N 77.67W
02/12/2016 E0.0 INCH GREENE NC SOCIAL MEDIA
&&
EVENT NUMBER MHX1600068 MHX1600069 MHX1600070 MHX1600071 MHX1600072
MHX1600073 MHX1600074 MHX1600075 MHX1600076 MHX1600077 MHX1600078
MHX1600079 MHX1600080 MHX1600081 MHX1600082
PAGANOLocal storm report, Feb 12, 1:32 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
132 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW GREENVILLE 35.60N 77.37W
02/12/2016 E0.0 INCH PITT NC SPOTTER
1130 AM SNOW AVON 35.34N 75.50W
02/12/2016 E0.0 INCH DARE NC OB SITES
1130 AM SNOW FRISCO 35.23N 75.61W
02/12/2016 E0.0 INCH DARE NC ASOS
1130 AM SNOW KINSTON 35.28N 77.59W
02/12/2016 E0.0 INCH LENOIR NC ASOS
1130 AM SLEET FORT BARNWELL 35.27N 77.33W
02/12/2016 E0.0 INCH CRAVEN NC SOCIAL MEDIA
1130 AM SNOW SNOW HILL 35.45N 77.67W
02/12/2016 E0.0 INCH GREENE NC SOCIAL MEDIA
1145 AM SNOW RODANTHE 35.61N 75.46W
02/12/2016 E0.0 INCH DARE NC OB SITES
1230 PM SNOW WASHINGTON 35.56N 77.05W
02/12/2016 E0.0 INCH BEAUFORT NC AWOS
0100 PM SNOW MANTEO 35.90N 75.67W
02/12/2016 E0.0 INCH DARE NC SOCIAL MEDIA
0115 PM SNOW KITTY HAWK 36.07N 75.72W
02/12/2016 E0.0 INCH DARE NC SOCIAL MEDIA
0115 PM SNOW SLADESVILLE 35.46N 76.47W
02/12/2016 E0.0 INCH HYDE NC SOCIAL MEDIA
0130 PM SNOW ENGELHARD 35.49N 75.99W
02/12/2016 E0.0 INCH HYDE NC SPOTTER
&&
EVENT NUMBER MHX1600077 MHX1600078 MHX1600079 MHX1600080 MHX1600081
MHX1600082 MHX1600083 MHX1600084 MHX1600085 MHX1600086 MHX1600087
MHX1600088
PAGANOLocal storm report, Feb 12, 2:01 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
201 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW WASHINGTON 35.56N 77.05W
02/12/2016 E0.2 INCH BEAUFORT NC OB SITES
0145 PM SNOW GREENVILLE 35.60N 77.37W
02/12/2016 E0.8 INCH PITT NC OB SITES
SNOW COVERING GRASSY SURFACES AT ECU
0155 PM FREEZING RAIN FAISON 35.12N 78.14W
02/12/2016 E0.00 INCH DUPLIN NC SPOTTER
&&
EVENT NUMBER MHX1600089 MHX1600090 MHX1600091
PAGANOLocal storm report, Feb 12, 2:08 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
208 PM EST FRI FEB 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM SNOW WASHINGTON 35.56N 77.05W
02/12/2016 E0.1 INCH BEAUFORT NC NWS EMPLOYEE
MIX OF SNOW AND SLEET. A COUPLE OF CARS IN THE DITCH
ALONG HWY-17.
&&
EVENT NUMBER MHX1600092
PAGANOThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:28 AM EST | Small Craft Advisory | MHX | 60 hr |
Nearby
Gale Warnings in North Carolina, 2016Every gale warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.